Show simple item record

dc.contributor.authorMarijuán López, Carlos 
dc.contributor.authorPisonero Pérez, Miriam 
dc.contributor.authorSoto, Ricardo L.
dc.date.accessioned2019-05-03T10:45:58Z
dc.date.available2019-05-03T10:45:58Z
dc.date.issued2017
dc.identifier.citationLinear Algebra and its Applications, 2017, vol. 530, p. 344-365es
dc.identifier.issn0024-3795es
dc.identifier.urihttp://uvadoc.uva.es/handle/10324/35917
dc.descriptionProducción Científicaes
dc.description.abstractThe symmetric nonnegative inverse eigenvalue problem (SNIEP) asks for necessary and sufficient conditions in order that a list of real numbers be the spectrum of a symmetric nonnegative real matrix. A number of sufficient conditions for the existence of such a matrix are known. In this paper, in order to construct a map of sufficient conditions, we compare these conditions and establish inclusion relations or independence relations between them.es
dc.format.mimetypeapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/
dc.subjectÁlgebra lineales
dc.subjectMatrices no negativases
dc.subject.classificationMatrices - Problemas de valor propioes
dc.titleA map of sufficient conditions for the symmetric nonnegative inverse eigenvalue problemes
dc.typeinfo:eu-repo/semantics/articlees
dc.rights.holder© 2017 Elsevieres
dc.identifier.doihttps://doi.org/10.1016/j.laa.2017.05.023es
dc.relation.publisherversionhttps://www.sciencedirect.com/science/article/pii/S0024379517303117?via%3Dihub#ac0010es
dc.peerreviewedSIes
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record